# SDR UALA2011111406219

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 44,270 hours, 11,529 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 39
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HPSOV AND L BLEED LIGHT CAME ON FOR A MINUTE DURING BEGINNING OF DESCENT.  REPLACED AIR SUPPLY CONTROLLER.  ACP BITE TEST PER MM PASSED TEST.  OK FOR SERVICE.
